$\theta $-isolated complexes in a group
Algebra i logika, Tome 1 (1962) no. 3, pp. 4-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1962_1_3_a0,
author = {P. G. Kontorovich and V. M. Busarkin},
title = {$\theta $-isolated complexes in a group},
journal = {Algebra i logika},
pages = {4--20},
year = {1962},
volume = {1},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1962_1_3_a0/}
}
P. G. Kontorovich; V. M. Busarkin. $\theta $-isolated complexes in a group. Algebra i logika, Tome 1 (1962) no. 3, pp. 4-20. http://geodesic.mathdoc.fr/item/AL_1962_1_3_a0/